19 found
Order:
  1.  6
    Jon Barwise, Matt Kaufmann & Michael Makkai (1978). Stationary Logic. Annals of Mathematical Logic 13 (2):171-224.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   27 citations  
  2.  7
    Saharon Shelah & Michael Makkai (1990). Categoricity of Theories in Lϰω, with Κ a Compact Cardinal. Annals of Pure and Applied Logic 47 (1):41-97.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   8 citations  
  3.  12
    Victor Harnik & Michael Makkai (1992). Lambek's Categorical Proof Theory and Läuchli's Abstract Realizability. Journal of Symbolic Logic 57 (1):200-230.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  4.  4
    Michael Makkai (1988). Strong Conceptual Completeness for First-Order Logic. Annals of Pure and Applied Logic 40 (2):167-215.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  5.  5
    Victor Harnik & Michael Makkai (1976). Applications of Vaught Sentences and the Covering Theorem. Journal of Symbolic Logic 41 (1):171-187.
    We use a fundamental theorem of Vaught, called the covering theorem in [V] (cf. theorem 0.1 below) as well as a generalization of it (cf. Theorem $0.1^\ast$ below) to derive several known and a few new results related to the logic $L_{\omega_1\omega}$. Among others, we prove that if every countable model in a $PC_{\omega_1\omega}$ class has only countably many automorphisms, then the class has either $\leq\aleph_0$ or exactly $2^{\aleph_0}$ nonisomorphic countable members (cf. Theorem $4.3^\ast$) and that the class of countable (...)
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  6. Jon Barwise, Matt Kaufmann & Michael Makkai (1981). A Correction to “Stationary Logic”. Annals of Mathematical Logic 20 (2):231-232.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  7.  8
    Saharon Shelah & Michael Makkai (1990). Categoricity of Theories in< I> L_< Sub> Κω, with Κ a Compact Cardinal. Annals of Pure and Applied Logic 47 (1):41-97.
    Direct download  
     
    Export citation  
     
    My bibliography  
  8.  1
    Michael Makkai (1990). A Theorem on Barr-Exact Categories, with an Infinitary Generalization. Annals of Pure and Applied Logic 47 (3):225-268.
    Let C be a small Barr-exact category, Reg the category of all regular functors from C to the category of small sets. A form of M. Barr's full embedding theorem states that the evaluation functor e : C →[Reg, Set ] is full and faithful. We prove that the essential image of e consists of the functors that preserve all small products and filtered colimits. The concept of κ-Barr-exact category is introduced, for κ any infinite regular cardinal, and the natural (...)
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  9.  8
    Michael Makkai (1991). Review: C. C. Chang, H. J. Keisler, Model Theory. [REVIEW] Journal of Symbolic Logic 56 (3):1096-1097.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  10.  6
    Michael Makkai (1995). On Gabbay's Proof of the Craig Interpolation Theorem for Intuitionistic Predicate Logic. Notre Dame Journal of Formal Logic 36 (3):364-381.
    Using the framework of categorical logic, this paper analyzes and streamlines Gabbay's semantical proof of the Craig interpolation theorem for intuitionistic predicate logic. In the process, an apparently new and interesting fact about the relation of coherent and intuitionistic logic is found.
    Direct download (5 more)  
     
    Export citation  
     
    My bibliography  
  11.  2
    Michael Makkai (1975). Review: Gerald E. Sacks, Saturated Model Theory. [REVIEW] Journal of Symbolic Logic 40 (4):637-640.
    Direct download  
     
    Export citation  
     
    My bibliography  
  12. Gregory Cherlin, Alan Dow, Yuri Gurevich, Leo Harrington, Ulrich Kohlenbach, Phokion Kolaitis, Leonid Levin, Michael Makkai, Ralph McKenzie & Don Pigozzi (2004). University of Illinois at Chicago, Chicago, IL, June 1–4, 2003. Bulletin of Symbolic Logic 10 (1).
     
    Export citation  
     
    My bibliography  
  13. Victor Harnik & Michael Makkai (1976). Applications of Vaught Sentences and the Covering Theorem. Journal of Symbolic Logic 41 (1):171-187.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  14. Michael Makkai (1978). Dickmann M. A.. Large Infinitary Languages. Model Theory. Studies in Logic and the Foundations of Mathematics, Vol. 83. North-Holland Publishing Company, Amsterdam and Oxford, and American Elsevier Publishing Company, Inc., New York, 1975, Xv+ 464 Pp. [REVIEW] Journal of Symbolic Logic 43 (1):144-145.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  15. Michael Makkai, C. C. Chang & H. J. Keisler (1991). Model Theory. Journal of Symbolic Logic 56 (3):1096.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  16. Michael Makkai (1986). Pillay Anand. An Introduction to Stability Theory. Oxford Logic Guides, No. 8. Clarendon Press, Oxford University Press, Oxford and New York 1983, Xi + 146 Pp. [REVIEW] Journal of Symbolic Logic 51 (2):465-467.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  17. Michael Makkai (1986). Review: Anand Pillay, An Introduction to Stability Theory. [REVIEW] Journal of Symbolic Logic 51 (2):465-467.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  18. Michael Makkai (1978). Review: M. A. Dickmann, Large Infinitary Languages. Model Theory. [REVIEW] Journal of Symbolic Logic 43 (1):144-145.
  19. Michael Makkai (1975). Sacks Gerald E.. Saturated Model Theory. Photolithographed From Typewritten Manuscript. Advanced Book Program. W. A. Benjamin, Inc., Reading, Mass., 1972, Xiv + 335 Pp. [REVIEW] Journal of Symbolic Logic 40 (4):637-640.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography